By Topic

On the covering radius of ternary negacyclic codes with length up to 26

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
T. S. Baicheva ; Inst. of Math. & Inf., Bulgarian Acad. of Sci., Veliko Tarnovo, Bulgaria

The covering radius of all ternary negacyclic codes of even length up to 26 is given. The minimum distances and weight distributions of all codes were recalculated. Seven of the open cases for the least covering radius of ternary linear codes were solved and for the other three cases upper bounds were improved

Published in:

IEEE Transactions on Information Theory  (Volume:47 ,  Issue: 1 )